# SDR 96FDEA01396

- Difficulty date: August 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N481FE
- Make and model: Boeing 727227
- Aircraft serial: 21463
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Condition: Out Of Position
- Location: Lwr Aft Fus
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LWR AFT BODY OVERHEAT LIGHT BLINKED ON MOMENTARILY ONCE WHILE IN FLIGHT.  REMOVED GILLINER PANELS LOWER AFT CARGO COMPARTMENT.  INSPECTED SENSOR, FOUND NUMEROUS SPOTS SENSOR RUBBING METAL BRACKETS.  REPOSITIONED SAME, REMOVED KEEL BEAM PANEL, INSPECTED SENSOR AND CHECKED GOOD.  LEAK CHECK SYSTEM, MANY SMALL LEAKS AFT STAIR AREA.  TIGHTEN CLAMPS RAN ENGINE AND APU NO LEAK NOTED.  NO OVERHEAT NOTED, CLOSED ALL PANELS AND STILL NO OVERHEAT INDICATIONS NOTED.
